# SDR SWAA2022060303457

- Difficulty date: May 4, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AFT CARGO COMPARTMENT 2022-262230 / [01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022235; DUE DATE: 03-JUN-22.;[02] TOOL USED DIGITAL CALIPER P/N: 500-193-30 S/N: 0000293 DUE DATE: 16-SEP-22.;[03] PERFORMED PERMANENT REPAIR ON TRACK RBBL 13.84 LOCATED BS727E AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] PERFORMED PERMANENT REPAIR ON TRACK RBBL 13.84 LOCATED BS727E AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.
